On an ordering of the vertices of a graph

Milan Sekanina

Časopis pro pěstování matematiky (1963)

  • Volume: 088, Issue: 3, page 265-282
  • ISSN: 0528-2195

How to cite

top

Sekanina, Milan. "On an ordering of the vertices of a graph." Časopis pro pěstování matematiky 088.3 (1963): 265-282. <http://eudml.org/doc/20824>.

@article{Sekanina1963,
author = {Sekanina, Milan},
journal = {Časopis pro pěstování matematiky},
keywords = {topology},
language = {eng},
number = {3},
pages = {265-282},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On an ordering of the vertices of a graph},
url = {http://eudml.org/doc/20824},
volume = {088},
year = {1963},
}

TY - JOUR
AU - Sekanina, Milan
TI - On an ordering of the vertices of a graph
JO - Časopis pro pěstování matematiky
PY - 1963
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 088
IS - 3
SP - 265
EP - 282
LA - eng
KW - topology
UR - http://eudml.org/doc/20824
ER -

References

top
  1. D. König, Theorie der endlichen und unendlichen Graphen, Leipzig 1936. (1936) Zbl62.0654.05
  2. M. Sekanina, On an Ordering of the Set of Vertices of a Connected Graph, Publ. Fac. Sc. Univ. Brno, No. 412, 1960, 137-142. (1960) Zbl0118.18903MR0140095

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.